InternationaleJournals

RADIAL VIBRATIONS IN MICROPOLAR THIN SPHERICAL SHELL

R.Srinivas*, M.N.Rajashekar** and K.Sambaiah***

 * Department of Mathematics, BITS, Narsampet, Warangal - 506331

** Department of Mathematics, JNTUH College of Engineering, Karimnagar-505501

*** Department of Mathematics, Kakatiya University, Warangal-506009. E-mail: remidi_srinivas@yahoo.co.in

                                                                                                                                   

ABSTRACT

       The frequency equations are derived for the radial vibrations in micropolar elastic thin spherical shell. It is interesting to observe that a new type of wave is propagated which is not found in classical theory of elasticity. The frequency equation of the classical case is obtained as a particular case of this paper.

Key words:  vibrations, Micro polar elastic spherical shell

 

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 3, Issue 5, Pages:  1851 - 1855